# SDR 06FDEA0986

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT SPOILER BEAM, I/B END.  *S/D*  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED SAME IAW FED EX EA 7-5710- 96597.
